zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximate controllability of fractional order semilinear delay systems. (English) Zbl 1251.93039
Summary: In this paper, the approximate controllability for a class of semilinear delay control systems of fractional order is proved under the natural assumption that the linear system is approximately controllable. The existence and uniqueness of the mild solution is also proved under suitable assumptions. An example is given to illustrate our main results.
MSC:
93B05Controllability
93C05Linear control systems
93C25Control systems in abstract spaces
34A08Fractional differential equations
References:
[1]Abd El-Ghaffar, A., Moubarak, M.R.A., Shamardan, A.B.: Controllability of fractional nonlinear control system. J. Fractional Calc. 17, 59–69 (2000)
[2]Balachandran, K., Park, J.Y.: Controllability of fractional integrodifferential systems in Banach spaces. Nonlinear Anal. Hybrid Syst 3, 363–367 (2009) · Zbl 1175.93028 · doi:10.1016/j.nahs.2009.01.014
[3]Bragdi, M., Hazi, M.: Existence and controllability result for an evolution fractional integrodifferential systems. Int. J. Contemp. Math. Sci. 5(19), 901–910 (2010)
[4]Tai, Z., Wang, X.: Controllability of fractional-order impulsive neutral functional infinite delay integrodifferential systems in Banach spaces. Appl. Math. Lett. 22, 1760–1765 (2009) · Zbl 1181.34078 · doi:10.1016/j.aml.2009.06.017
[5]Triggiani, R.: A note on the lack of exact controllability for mild solutions in Banach spaces. SIAM J. Control Optim. 15, 407–411 (1977) · Zbl 0354.93014 · doi:10.1137/0315028
[6]Dauer, J.P., Mahmudov, N.I.: Approximate controllability of semilinear functional equations in Hilbert spaces. J. Math. Anal. Appl. 273, 310–327 (2002) · Zbl 1017.93019 · doi:10.1016/S0022-247X(02)00225-1
[7]Sukavanam, N., Tomar, N.K.: Approximate controllability of semilinear delay control systems. Nonlinear Funct. Anal. Appl. 12(1), 53–59 (2007)
[8]Jeong, J.M., Kim, J.R., Roh, H.H.: Controllability for semilinear retarded control systems in Hilbert spaces. J. Dyn. Control Syst. 13(4), 577–591 (2007) · Zbl 1139.35015 · doi:10.1007/s10883-007-9024-6
[9]Jeong, J.M., Kim, H.G.: Controllability for semilinear functional integrodifferential equations. Bull. Korean Math. Soc. 46(3), 463–475 (2009) · Zbl 1170.35332 · doi:10.4134/BKMS.2009.46.3.463
[10]Bian, W.: Approximate controllability for semilinear systems. Acta Math. Hung. 81(1–2), 41–57 (1998) · Zbl 1108.93302 · doi:10.1023/A:1006510809870
[11]Chukwu, E.N., Lenhart, S.M.: Controllability question for nonlinear systems in abstract space. J. Optim. Theory Appl. 68(3), 437–462 (1991) · Zbl 0697.49040 · doi:10.1007/BF00940064
[12]Sukavanam, N.: Divya: Approximate controllability of abstract semilinear deterministic control system. Bull. Calcutta Math. Soc. 96(3), 195–202 (2004)
[13]Wang, L.W.: Approximate controllability for integrodifferential equations with multiple delays. J. Optim. Theory Appl. 143, 185–206 (2009) · Zbl 1176.93018 · doi:10.1007/s10957-009-9545-0
[14]Naito, K., Park, J.Y.: Approximate controllability for trajectories of a delay Volterra control system. J. Optim. Theory Appl. 61(2), 271–279 (1989) · Zbl 0644.93009 · doi:10.1007/BF00962800
[15]Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. Elsevier, Amsterdam (2006)
[16]Miller, K.S., Ross, B.: An Introduction to the Fractional Calculus and Fractional Differential Equations. Wiley, New York (1993)
[17]Podlubny, I.: Fractional Differential Equations. Academic Press, New York (1999)
[18]Hu, L., Ren, Y., Sakthivel, R.: Existence and uniqueness of mild solution for semilinear integro-differential equations of fractional order with nonlocal initial conditions and delays. Semigroup Forum 79, 507–514 (2009) · Zbl 1184.45006 · doi:10.1007/s00233-009-9164-y
[19]Tomara, N.K., Sukavanama, N.: Exact controllability of a semilinear thermoelastic system with control solely in thermal equation. Numer. Funct. Anal. Optim. 29(9–10), 1171–1179 (2008) · Zbl 1151.93007 · doi:10.1080/01630560802467109
[20]Naito, K.: Controllability of semilinear control systems dominated by the linear part. SIAM J. Control Optim. 25(3), 715–722 (1987) · Zbl 0617.93004 · doi:10.1137/0325040